# SDR CALA2013030100141

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Gouged
- Location: Bs 856-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AREA OF DORSAL FIN-GOUGED AT APPROX STA 856 TO 861 LT SIDE ON DORSAL RUB STRIP.  INSTALLED REPAIR DOUBLER IAW EC/RA 5331-01686.  DIP ISSUED TO ACCOMPLISH A PERMANENT REPAIR PRIOR TO FEBRUARY 25, 2015.  PLANNING TO CONTACT ENGINEERING AFTER NOV 25, 2014 BUT BEFORE DEC 25, 2014 FOR PERMANENT REPAIR.
